MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E; HIP PE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E; HIP PE LINER
Catalog Number 01.26.3244HCAT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14 december 2018; lot 183974: (b)(4) items manufactured and released on 26 june 2018.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup cc trio 01.26.45.0050 acetabular shell cc trio ø 50 (k103352), lot 181695: (b)(4) items manufactured and released on 15 june 2018.Expiration date: 2023-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
It was not possible to couple the inlay with the cup.Another liner of the same size, but with a different lot was used to complete the surgery.

Brand Name
LINER: CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E
Common Device Name
HIP PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8164779
Report Number3005180920-2018-01008
Device Sequence Number2640500
Product Code LZO
UDI-Device Identifier07630030807565
UDI-Public07630030807565
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Catalogue Number01.26.3244HCAT
Device Lot Number183974
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight80